ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bhattacharyya, T and Binding, PA and Seddighi, K (2001) Multiparameter SturmLiouville Problems with Eigenparameter Dependent Boundary Conditions. In: Journal of Mathematical Analysis and Applications, 264 (2). pp. 560-570.

This list was generated on Wed Apr 23 23:36:20 2014 IST.